MathSciNet Relay Station
MathSciNet bibliographic data
MR1749537 62J10
McCullagh, Peter Invariance and factorial models. With discussion and a reply by the author. J. R. Stat. Soc. Ser. B Stat. Methodol. 62 (2000), no. 2, 209–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement